Forums Home

Who Supported this Post

Acceptance, connection, support. Share the journey.

Safe, anonymous mental health discussion, moderated 24/7 by mental health professionals.

Read the community guidelines

Who supported this Discussion

  • Author : Doglover
  • support : 2
  • Topic : Something’s not right
2019-06-25T03:27:51+00:00
Doglover
Senior Contributor

Hi @Eden1919 , no probs re taking time to reply - exams r more important! Whr r u travelling to? Is that on ur uni break?

U r very lucky not to hav too bad side effects coming off meds. Im the opposite - on them or coming off them i hav bad side effects. I withdrew off AD's and had side effects for about 3 months.  Now trying to come off short term anti anxiety meds and its torture. Im wondering if i wld b better to go into hospital and try n do it quicker, but that wld b even more torturous! Just want to b off all these meds coz i truly believe the ingredients in them are causing these symptoms, but how do u get off them when ur symptoms r so bad? Its just an impossible situation. 

Good that u were able to get of those short term anti anxiety meds. I am on 2 different ones and hav bn for 8 months. So far i hav only managed to reduce 1 of the meds from 2 a day to 1&1/4 per day and its bn hell. It was the only thing helping my symptoms so its had a huge impact. And thrs nothing else theyv given me that help with the anxiety, in fact im only getting worse, and my physical symptoms r getting worse. And iv got such a long way to go. 

I get paradoxical reactions too anxiety meds too. They hav tried 4 different longer term ones and each one had the opposite effect to what thr supposed to, increased anxiety, racing thoughts etc.  I just think no matter what meds im on im only going to get worse bcoz i am sensitive to the ingredients in them so nothing is going to help. I feel so trapped. 

For urgent assistance, call: